JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE INEQUALITIES OF COMMUTATORS ON WEAK HERZ SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE INEQUALITIES OF COMMUTATORS ON WEAK HERZ SPACES
Liu, Lazhe;
  PDF(new window)
 Abstract
In this paper, the boundedness of some commutators related to linear operators on weak Herz spaces are obtained.
 Keywords
commutator;Herz space;weak Herz space;
 Language
English
 Cited by
 References
1.
Indiana Univ. Math. J., 1982. vol.31. pp.7-16 crossref(new window)

2.
Ann. of Math., 1976. vol.103. pp.611-635 crossref(new window)

3.
J. of Beijing Normal University(Natural science), 1997. vol.31. pp.27-36

4.
Adv. Math.(China), 1997. vol.26. pp.417-428

5.
Adv. Math.(China), 0000.

6.
Sci. China Ser., 1995. vol.A 38. pp.147-158

7.
Michigan Math. J., 1997. vol.44. pp.255-281 crossref(new window)

8.
Sci. China Ser., 1998. vol.A 41. pp.1023-1033

9.
J. Func. Anal., 1995. vol.128. pp.163-185 crossref(new window)

10.
Indiana Univ. Math. J., 1989. vol.38. pp.959-971 crossref(new window)

11.
Trans. Amer. Math. Soc., 1993. vol.336. pp.537-556 crossref(new window)

12.
Harmonic Analysis:real-variable methods, orthogonality and ascillatory integrals, 1993.